# SDR 9507269163

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL BOTH THE INTERIOR AND EXTERIOR HANDLES FROM THE CLIPS.  ALSO, FOUND THAT THE TAILCONE DID NOT DROP USING THE INTERIOR HANDLE.  ADJUSTED BOTH THE CLIPS AND THE LATCHES.  CHECKED OK.
